# SDR SWAA2023030712119

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 60,560 hours, 36,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MID LEVEL EMERGENCY EXIT LIGHT LENS IS MISSING AT THE RIGHT OVERWING EMERGENCY EXIT<[01] INSTALLED LENS REF AMM 33-51-01
